# SDR GTIA2021012135557

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 21,825 hours, 9,903 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Battery Pack
- Condition: No Test
- Location: Cvr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR VLB BATTERY FAILS TEST AND OUT OF DATE.  R & R VL13, IAW AMM 23-71-35-420-051-13/REV67.  OPERATIONS CHECK GOOD.  SDR CREATED PER GMM 44.4.3.
